Journal of Applied Mathematics and Stochastic Analysis
In this paper we introduce and study functionals of the intensities of random measures modulated by a stochastic process ξ, which occur in applications to stochastic models and telecommunications. Modulation of a random measure by ξ is specified for marked Cox measures. Particular cases of modulation by ξ as semi-Markov and semiregenerative processes enabled us to obtain explicit formulas for the named intensities. Examples in queueing (systems with state dependent parameters, Little's and Campbell's formulas) demonstrate the use of the results.
Jewgeni H. Dshalalow, “On intensities of modulated Cox measures,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 411-423, 1998. doi:10.1155/S1048953398000343